# SDR SWIA2021062859150

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL9 HAS MULTIPLE LOCATIONS OF CORROSION FROM FS581 TO FS661+32 APPROX. (MARKED)      (C-CHECK RO 6/22/2021)    ORDERED AND RECIEVED NEW SEAT TRACK P/N: SH690-33404-1 / INSTALLED NEW SEAT TRACK AT LBL9 BETWEEN APPROX FS581.00- FS661+32 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TORQUE TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED
